# SDR DLL10001721

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- Aircraft time: 60,832 hours, 27,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503542107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND CORRODED BETWEEN FS 1523 & 1545 AND BETWEEN STRINGERS 33 & 35.  THE CORROSION WAS REMOVED WITH A 9.1 X 5.6 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER AND TRIPLER INSTALLED PER ER/A378437-14.
